# SDR USAASA00044

- Difficulty date: November 17, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 351H51002
- Condition: Faulty
- Location: Brake System
- Part time: 1,615 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

PIT-BWI - FLT 1626 - ON CLIMB-OUT FROM PIT, RECEIVED AN ECAM MESSAGE FOR HOT BRAKES.  THE LANDING GEAR WAS LOWERED AND THE BRAKE FAN WAS ACTIVATED FOR THREE TO FIVE MINUTES UNTIL THE BRAKES WERE COOL.  THE FLIGHT CONTINUED ON TO BWI AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT BRAKE TEMPERATURE MONITOR UNIT.  OPERATIONALLY CHECKS OK.  (M)
